Criteria for absolute convergence of multiple fourier series

Z. Nowak Warsaw University of Technology, Nowowiejska 24, Warszawa, Poland

TBD mathscidoc:1701.332593

Arkiv for Matematik, 22, (1), 25-32, 1982.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{z.1982criteria,
  title={Criteria for absolute convergence of multiple fourier series},
  author={Z. Nowak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516496008402},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={25-32},
  year={1982},
}
Z. Nowak. Criteria for absolute convergence of multiple fourier series. 1982. Vol. 22. In Arkiv for Matematik. pp.25-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516496008402.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved